<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 47, No. 3) Next Issue >>
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 443—661
The zeros distribution of solutions of higher order differential equations in an angular domain
Zhibo Huang and Zongxuan Chen
MSC numbers : 30D35
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 443—454
The existence results of coupled quasi-solutions for a class of operator equations
Yeol Je Cho, Guang He, and Nan-jing Huang
MSC numbers : 47H10, 54H25
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 455—465
Mean convergence theorems and weak laws of large numbers for double arrays of random elements in Banach spaces
Le Van Dung and Nguyen Duy Tien
MSC numbers : 60B11, 60B12, 60F15, 60F25, 60G42
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 467—482
A note on semi-selfdecomposability and operator semi-stability in subordination
Gyeong Suk Choi, Yun Kyong Kim, and Sang Yeol Joo
MSC numbers : Primary 60G51; Secondary 60E07
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 483—490
Stability of a functional equation deriving from quartic and additive functions
Madjid Eshaghi Gordji
MSC numbers : 39B82, 39B52
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 491—502
Browder's type strong convergence theorem for $S$-nonexpansive mappings
Jong Kyu Kim, Daya Ram Sahu, and Sajid Anwar
MSC numbers : 47H09, 46B20, 47H10, 54H25
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 503—511
Universal hyperdynamical systems
A. Dehghan Nezhad and B. Davvaz
MSC numbers : 20N20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 513—526
A weighted composition operator on the logarithmic Bloch space
Shanli Ye
MSC numbers : 47B38, 30D05, 30H05
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 527—540
Scalar curvature of contact $CR$-submanifolds in an odd-dimensional unit sphere
Hyang Sook Kim and Jin Suk Pak
MSC numbers : 53C40, 53C15
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 541—549
Real hypersurfaces of type $B$ in complex two-plane Grassmannians related to the Reeb vector
Hyunjin Lee and Young Jin Suh
MSC numbers : Primary 53C40; Secondary 53C15
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 551—561
New look at the constructions of multiwavelet frames
Hong Oh Kim, Rae Young Kim, and Jae Kun Lim
MSC numbers : 42C15, 42C40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 563—573
A new approach to $q$-Genocchi numbers and polynomials
Veli Kurt and Mehmet Cenkci
MSC numbers : Primary 11G55, 11B68
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 575—583
Precise asymptotics for the moment convergence of moving-average process under dependence
Qing-Pei Zang and Ke-Ang Fu
MSC numbers : 60F99, 60G20
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 585—592
Motivicity of the mixed Hodge structure of some degenerations of curves
Hi-joon Chae and Byungheup Jun
MSC numbers : 32G20, 32S40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 593—610
Max-injective, max-flat modules and max-coherent rings
Yueming Xiang
MSC numbers : 16E10, 16D50, 16D40
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 611—622
On a positive subharmonic Bergman function
Jung Ok Kim and Ern Gun Kwon
MSC numbers : 32A37
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 623—632
Characterizations of distributive lattices and semicontinuous lattices
Jiang Guanghao and Shi Weixue
MSC numbers : 06A11, 06B35, 54H10
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 633—643
Rational difference equations with positive equilibrium point
Art\= uras Dubickas
MSC numbers : 39A11, 40A05
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 645—651
Unit-regularity and stable range one
Huanyin Chen
MSC numbers : 16E50, 16U99
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 653—661

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd